# SDR COMA0060824

- Difficulty date: October 14, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: 01
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 10,479 hours, 9,692 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bushing
- Part number: 600210615
- Condition: Shifted
- Location: Vertical Stab
- Part time: 10,479 hours, 9,692 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND VERTICAL STAB BUSHING WAS FOUND TO BE MIGRATED AND LEFT HAND VERTICAL STAB BUSHING WAS FOUND TO BE STRIPPED.  PERFORMED A MAJOR REPAIR BY REPLACING BUSHINGS IN VERTICAL STAB WITH (P/N 600-21061-7) IAW WVAC EO 601R-55-1769A.
